Next Article in Journal
Existence and Uniqueness of Solutions for the p(x)-Laplacian Equation with Convection Term
Next Article in Special Issue
Forecasting U.S. Aggregate Stock Market Excess Return: Do Functional Data Analysis Add Economic Value?
Previous Article in Journal
The Combined Estimator for Stochastic Equations on Graphs with Fractional Noise
Previous Article in Special Issue
On a Free Boundary Problem for American Options Under the Generalized Black–Scholes Model

Order Article Reprints

Journal: Mathematics, 2020
Volume: 8
Number: 1767

Article: On Tail Dependence and Multifractality
Authors: by and

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Contact Person

Invoice Address

Order cost and details

Notes or Comments

Validate and Submit Form

req denotes required fields.
Back to TopTop